# SDR DHL2002709002

- Difficulty date: January 15, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

APU ELECTRICAL TRIPPED OFF.  A FEW SECONDS LATER, LEFT PACK TRIP OFF LIGHT ILLUMINATED AND THEN COCKPIT FILLED WITH SMOKE.  RAN APU IAW MM 49-00 & JRH 8.1.  APU & AIR OPS CHECKS GOOD.  APU ELECTRICS WILL NOT HOLD A LOAD.
